IEEE - Institute of Electrical and Electronics Engineers, Inc. - TM scattering by an impedance sheet extension of a parabolic cylinder

Author(s): E.H. Newman ; J.L. Blanchard
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 1988
Volume: 36
Page Count: 8
Page(s): 527 - 534
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/8.1142
Regular:

An integral equation and method of moments (MM) solution are presented for the two-dimensional (2-D) problem of transverse magnetic (TM) scattering by an impedance-sheet extension of a perfectly... View More

Advertisement